I have been clean of opiates for 2 months, and am still feeling like I am on a roller coaster with my moods, motivation, and all that goes with w/d's. I have heard of a herbal supplement called POSINOL, that is like a ST. JOHNS WORT or SAM-E but better. I have ordered it but am afraid of taking anything now that I am clean. It is a mood enhancer. If anyone has tried it, or know something about it please advise me and help me to know if it is SAFE. After so many oxy's a day It is so strange to be worried about a herbal drug, but I am scared of any medication now. Please help..Love Golda (grandma) THE NAME IF POSINOL, SOLD BY BOTANIC CO. AND AMAZON. COM among other places.
22 Feb 2012
Hi dear Golda,
You might want to call your local pharmacist about Posinol. Just ask if he/she has ever heard of it and to give you any info they have.
Herbal supplements can be just as dangerous (in the wrong hands) as a prescription. I sound very doom and gloom, that is not my intention!! But most medications come from plant origins. Like opiates, from the poppy.
I sure wish you would seek help from a doctor instead of trying to treat this yourself. But if you are loathe to do that, try one of your supplements and see how you feel.
You could google this stuff Golda, see if anyone else has reivewed it? It's an idea anyway.
28 Feb 2012
hi grandma, wow 2 months, great job, i hope you dont mind me calling you grandma, i miss my grandma so much, we were very close. ive never heard of the supplement, but im thinking along the lines as you, once im completely off of my percocets, im not taking nothing but my antidepressent. im at 128.5 mgs a day vs 130 sometimes more, so im pretty happy and feel good that im making progress. so tomorrow i will probably drop anothe 1/8th making it 127.5 mgs a day. im not sure if its the length of time ive been taking percocets or amounts but even with the smallest ido get wds. but not everyday like before. im finally able to sleep all the way thru the nite with me trying new sleep time and it works. only i had the worse headache all day yesterday and last nite that i went to bed early and got up at 2-230 am. and had slight wds.so im up drinking my coffee, doing devotions and listening to christian music and making my husband his favorite breakfast, chocolate chip pancakes. take care, ttyl, leanne
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have recently been diagnosed with an illness that may eventually require escalating amounts of strong opiod pain medications. My doctor has already ...
3 answers • 4 Jan 2010
... an addiction interuptor. You take it ONE time and It will give about 3 to 6 or more weeks after it is taken for the person to get into a support ...
6 answers • 4 Jul 2010
Tapering Regimen - Hello I am a 62 year old grandma who has been taking percocet for about 2 years.?
... Dr. is weaning me down with 2 oxycontin 20mgs a day. I took about 12 percocets a day can someone help me know if this is a good way and will I be ...
2 answers • 28 Sep 2011
I have been tapering for about 6wks now from approx. 120mg of percs a day to 20mg of oxycontin 2x a day. I have been sticking to taper even though I ...
2 answers • 15 Nov 2011